# SDR SWIA2020011447661

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 42,104 hours, 26,865 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS GEAR DISAGREE WARNING MESSAGE APPEARED AFTER GEAR RETRACTION. NOSE GEAR INDICATION WAS ABNORMAL. RETURNED TO PHX. DECLARED EMERGENCY.  NO OVERWEIGHT LANDING OCCURED.  FLIGHT 2959  CLOSEDFOUND THE NOSE GEAR SHOCK STRUT TO BE FULL COMPRESSED UPON ARRIVAL. SERVICED THE NOSE GEAR WITH NITROGEN AND OIL. REF. CRJ700 AMM. JACKED AIRCRAFT. REF. CRJ700 AMM. PERFORMED THE OPERATIONAL TEST OF THE LANDING GEAR SYSTEM SEVERAL TIMES. REF. CRJ700 AMM. NOSE GEAR OPERATED NORMAL EVERY TIME. AIRCRAFT OK FOR SERVICE AT THIS TIME.
